Table of Contents
Chinese Journal of Engineering
Volume 2013 (2013), Article ID 808342, 7 pages
http://dx.doi.org/10.1155/2013/808342
Research Article

Flow of an Eyring-Powell Model Fluid between Coaxial Cylinders with Variable Viscosity

Department of Mathematics, Quaid-i-Azam University, Islamabad 45320, Pakistan

Received 21 July 2013; Accepted 18 August 2013

Academic Editors: G. Chen and S. Wei-dong

Copyright © 2013 Azad Hussain et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We consider the flow of Eyring-Powell model fluid in the annulus between two cylinders whose viscosity depends upon the temperature. We consider the steady flow in the annulus due to the motion of inner cylinder and constant pressure gradient. In the problem considered the flow is found to be remarkedly different from that for the incompressible Navier-Stokes fluid with constant viscosity. An analytical solution of the nonlinear problem is obtained using homotopy analysis method. The behavior of pertinent parameters is analyzed and depicted through graphs.